# SDR LR7A2010031100002

- Difficulty date: March 3, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 61,500 hours, 36,376 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Arm
- Part number: 339729
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B3 CHECK PER JOB CARD HB1204 FOUND RUDDER TORQUE ARM TO RUDDER TORQUE TUBE ATTACH HARDWARE LOOSE AND ROD-END AT INPUT OF TORQUE ARM WORN BEYOND LIMITS.  FOUND TORQUE ARM CORROSION UPON DISASSEMBLY.  REPAIR ACCOMPLISHED BY REPLACING RUDDER TORQUE ARM AND HARDWARE, AND RUDDER PUSH-ROD AFT ROD-END BEARING IAW LOCKHEED MARTIN L382 MM CH 27-20.
